# SDR AALA981225

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 740-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM AND INSIDE OF DELTA BEAM FS 740 TO FS 780, LBL 7 TO RBL 7.  REMOVED CORROSION, TREATED AND PRIMED PER ESO 11697.  (M)
